Record number :
751720
Title of article :
Minimal sets in monotone and sublinear skew-product semiflows II: Two-dimensional systems of differential equations
Author/Authors :
Carmen N??ez، نويسنده , , Rafael Obaya، نويسنده , , Ana M. Sanz، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2010
Pages :
27
From page :
1899
To page :
1925
Abstract :
Monotone and sublinear skew-product semiflows defined from recurrent non-autonomous differential equations of ordinary, finite-delay and reaction–diffusion types are analyzed. A complete description of all the minimal sets is provided, and the optimality of the results is shown by means of suitable examples. Some significative differences with the autonomous case are established.
Keywords :
Two-dimensional differential systemsSkew-product semiflowMonotonicitySublinearityMinimal sets
Journal title :
JOURNAL OF DIFFERENTIAL EQUATIONS
Serial Year :
2010
Link To Document :
بازگشت